Diovan User Reviews

Diovan - User Reviews

Diovan User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Diovan sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 on Treatment for 1-6 months (Patient) Published: April 17

the blood pressure's been impressively lowered, but seem to have lots of fatigue, back pain, and joint aches with this med. Liked ToprolXL but developed a nasty cough and had to discontinue. Norvasc caused lots of swelling in lower extremities. Guess the Diovan is the best so far but would like to get rid of the back and joint pain that seems to be a side effect of the med. The 10 pound weight gain hasn't made me a fan of this med, either, but dropping the systolic pressure from 237 to 130 is pretty impressive.

Related Reading: fatigue | cough | Norvasc

Comment from: ll, 35-44 on Treatment for 1-6 months Published: January 20

My blood pressure has been lowered. But I am experiencing joint pain in my legs. I am glad I found this site and read the reviews. I thought maybe it was the little weight I gained. This is terrible I can not straighten immediately upon standing.

Comment from: JamDenison, 55-64 on Treatment for 1-6 months Published: June 07

I noted a lot of dissatisfaction with high blood pressure meds, but they are only covering up issues your body is screaming at you about. My doctor asked me if I was taking fish oil (yes, 2 tabs) and she said double it. My BP went down quite a bit. Then I switced to 3 women's Mercola krill oil tabs per day, plus CoQ10 and 5,000 IU of vitamin D3 (have this tested) and 2 large cups of green tea per day. BP went down from 170/90 to 120/70--perfect! As we get older, our bodies suffer more and more irreparable damage from the environment. You need to find out what is causing your BP to go up and fix it--not gloss over and chemically medicate it. The American Heart Association is lying on it's website when they claim "no one knows why a person has high blood pressure." There are tons of studies out there on natural substances and fixing your diet (no sugar, low carb)to lower your BP, the better your blood sugar is, the better your blood pressure will be, in general. Get a meter and use it. Keep your blood sugar in the recommendations of the meter mfgr which are the same as the American Diabetes Assn. Good luck to you all.

Related Reading: high blood pressure | Diabetes

Comment from: runsfree48, 55-64 Female on Treatment for less than 1 month (Patient) Published: May 30

59 year old caucasian with 10 year history of HTN. Was on 2.5 mg of Vasotec, but it stopped working three months ago (a lot to stress). MD put me on 320 mg of Diovan ... all hell broke loose: severe abdominal cramping; felt like I was getting an ulcer with gastic burning; explosive and watery stools; extreme fatigue; weak as a kitten (I was an Olympic lifter in my youth and am still very strong ... before Diovan); chest congestion; very runny nose; cannot make sense of a simple newspaper article (I have five graduate degrees); very cold extremities; and memory dysfunction. MD told me there would be no side effects! I hate this stuff! I will cut my dose to 80mg for the next week. I'd rather have the HTN. Be very cautious with this stuff (Diovan).

Related Reading: Vasotec | stress

Comment from: geocan, 55-64 Female on Treatment for 2-5 years (Patient) Published: October 30

Been on this med for over two years and have developed leg cramping, joint pain, feet swelling, and gout diagnosis. Willbe changing my doctor because he emphatically states these conditions not caused by drug. never had these symptoms prior to using this drug. Doctor is as bad as the drug!

Related Reading: gout

Comment from: anotherhpb, 55-64 on Treatment for less than 1 month (Patient) Published: April 01

i am a female age 58 and has been talking this med now for a momth. i am having bad headache and my heart is racing very fast and at night i can actually hear it beating.

Related Reading: headache

Comment from: darrell, 55-64 Female on Treatment for less than 1 month (Patient) Published: March 14

Headache,nausa,heartburn,dizzness,musle weakness and pain,joint pain, after taking 60mg for 10days became confused with numbness in fingers and toes, agatated. Heart rate stayed between 90 and 102. urine turned dark. Sleepless for nights.This drug should be taken off the market, it is very dangerous.

Related Reading: heartburn


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations